Vesties’ Village

Liseydv
Liseydv
@liseydv
Active Member
Joined: September 25, 2021 4:27 pm
Last seen: September 26, 2021 4:05 pm
Topics: 0 / Replies: 5
Reply
RE: Covid-19 Vaccine side effects

@iamsam have developed the same eye issues as many on this blog after my second Pfizer shot.

1 year ago
Reply
RE: Covid-19 Vaccine side effects

@ahmetbalakcha exactly the same symptoms. 2nd Pfizer shot. Two days later flashing in corner of eye, floaters. Never had any eye issues before.

1 year ago
Reply
RE: Vision problems

@callie in exactly the same situation as you. Pfizer, second shot, floaters. Very stressed by this possibly being permanent.

1 year ago
Reply
RE: Vision problems

@seemamkhrj same as me. Two days after second shot I’ve had symptoms associated with a detached retina (as per ophthalmologist exam) but I’ve never ha...

1 year ago
Reply
RE: Covid-19 Vaccine side effects

@floater hi there. I had my second Pfizer shot and two days later had squiggly lines form across my vision, then flashing in dark rooms and eventually...

1 year ago